Chen, Y., Miao, Y., & Shi, S. (2023). Global existence and wave breaking for a stochastic two-component Camassa-Holm system. Journal of Mathematical Physics, 64(1). https://doi.org/10.1063/5.0100733
Chen, Yajie ; Miao, Yingting ; Shi, Shijie. / Global existence and wave breaking for a stochastic two-component Camassa-Holm system. In: Journal of Mathematical Physics. 2023 ; Vol. 64, No. 1.
@article{a0b7cf2de9b9455f919efc966614afbe,
title = "Global existence and wave breaking for a stochastic two-component Camassa-Holm system",
author = "Yajie Chen and Yingting Miao and Shijie Shi",
year = "2023",
month = jan,
doi = "10.1063/5.0100733",
language = "English",
volume = "64",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
number = "1",
}
Chen, Y, Miao, Y & Shi, S 2023, 'Global existence and wave breaking for a stochastic two-component Camassa-Holm system', Journal of Mathematical Physics, vol. 64, no. 1. https://doi.org/10.1063/5.0100733
Global existence and wave breaking for a stochastic two-component Camassa-Holm system. / Chen, Yajie
; Miao, Yingting; Shi, Shijie.
In:
Journal of Mathematical Physics, Vol. 64, No. 1, 01.2023.
Research output: Contribution to journal › Article › peer-review
TY - JOUR
T1 - Global existence and wave breaking for a stochastic two-component Camassa-Holm system
AU - Chen, Yajie
AU - Miao, Yingting
AU - Shi, Shijie
PY - 2023/1
Y1 - 2023/1
U2 - 10.1063/5.0100733
DO - 10.1063/5.0100733
M3 - Article
SN - 0022-2488
VL - 64
JO - Journal of Mathematical Physics
JF - Journal of Mathematical Physics
IS - 1
ER -
Chen Y, Miao Y, Shi S. Global existence and wave breaking for a stochastic two-component Camassa-Holm system. Journal of Mathematical Physics. 2023 Jan;64(1). doi: 10.1063/5.0100733